# SDR NACA2016081100044

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM AT BS 520 LBL 26 AND RBL26.   CHANNEL FOUND TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-10-1, REV 110.  REPLACED THE CHANNEL IAW DWG 65-46803, REV E.
